# SDR ASAA2024021547871

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 49,386 hours, 14,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6" OF PHOTOLUMINESENT FLOOR PROX LIGHT MISSING OF FWD EDGE OF LEFT STRIP. GROUNDED - YES. REMOVED AND REPLACED FIRST SECTION OF LEFT PHOTOLUMINESENT FLOOR PROX LIGHT STRIP REF AMM 33-51-15.
